Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Struggling with gout, have mild chest pain, fatigue, arm weakness. Tests show high uric acid levels. Any ideas?

For last two months I have been experiencing mild chest pain and fatigue . Had regular tests done for any cardio related problems, i.e. echo, MIBI test, battery of blood tests, etc. All were negative, except higher than normal Uric acidlevels. And yes, I have been fighting gout symptoms for last while; 4 months or so. The most disturbing symptom of what ever it is I have is the fatigue and feeling of weakness in my arms. Any ideas?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi , Welcome to HCM ,
your problem is not related to heart as your MIBI test and other test are normal ,
check your Hb and thyroid level , do one chest x ray ,
consult your family physician and follow his advice ,
stay relax , do not panic ,
eat healthy food , fresh fruits , pulses , nut s , skim milk ,egg white ,
stay away from any addicition ,
think positive ,
take proper sleep and rest ,
do stress relaxing yogas ,
take care
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor